Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



$ L^2$-cohomology, Nash blowup and semismall resolutions

Author: Boris Youssin
Journal: J. Amer. Math. Soc. 6 (1993), 817-824
MSC: Primary 32S45; Secondary 14E15, 32S60
MathSciNet review: 1213798
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the structure of $ {L^2}$-forms on singular complex projective varieties with respect to Fubini-Studi metric using resolution of singularities. We show that a semismall resolution of $ X$ has to be small if it can be mapped onto the Nash blowup of $ X$.

References [Enhancements On Off] (What's this?)

  • [CGM] J. Cheeger, M. Goresky, and R. MacPherson, $ {L^2}$-cohomology and intersection cohomology of singular algebraic varieties, Seminar on differential geometry (S. T. Yau, ed.), Princeton Univ. Press, Princeton, NJ, 1982, pp. 303-340. MR 645745 (84f:58005)
  • [HP] W. C. Hsiang and V. Pati, $ {L^2}$-cohomology of normal algebraic surfaces. I, Invent. Math. 81 (1985), 395-412. MR 807064 (87f:32024)
  • [GM] M. Goresky and R. MacPherson, Intersection homology. II, Invent. Math. 71 (1983), 77-129. MR 696691 (84i:57012)
  • [Ohsawa] T. Ohsawa, On the $ {L^2}$cohomology of complex spaces, Math. Z. 209 (1992), 519-530. MR 1156434 (93d:32063)
  • [Teissier] B. Teissier, Variétés polaires. II: Multiplicités polaires, sections planes, et conditions de Whitney, Actes de la conférance de géometrie algébrique á la Rábida, Lecture Notes in Math., vol. 961, 1981, pp. 314-491. MR 708342 (85i:32019)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32S45, 14E15, 32S60

Retrieve articles in all journals with MSC: 32S45, 14E15, 32S60

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society